# SDR CA010622034

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: FDC2700
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 10 PAX LAP BELT ASSY'S WERE REPAIRED AND CERTIFIED BY UNAUTHORIZED REPAIR FACILITY. UNKNOWN IF WEBBING MATERIAL AND THREAD MEETS SPECIFICATION. UNKNOWN IF STITCH PATTERN WILL TENSILE TEST TO REQUIRED LIMIT. LAP BELTS WERE RE-WEBBED TO PROPER 1500 LB CINFIGURATION WITH CERTIFIED MATERIALS. TENSILE TEST TO 1500 LSB CARRIED OUT. PROPER TAGS WERE INSTALLED ON BELTS AND 24-0045 CONFORMITY CERTIFICATIONISSUED. PARTS RETURNED TO SERVICE.
